# SDR TSAA0253182

- Difficulty date: August 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- Engine: Pwa JT8D17
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654549816
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR CRACK AND CORRODED AT FSS124.79 AND FSS134.80.  AIRCRAFT RETURNED TO SERVICE.
